Open Access
Translator Disclaimer
2012 A Modified Regularization Method for the Proximal Point Algorithm
Shuang Wang
J. Appl. Math. 2012(SI03): 1-14 (2012). DOI: 10.1155/2012/567948

Abstract

Under some weaker conditions, we prove the strong convergence of the sequence generated by a modified regularization method of finding a zero for a maximal monotone operator in a Hilbert space. In addition, an example is also given in order to illustrate the effectiveness of our generalizations. The results presented in this paper can be viewed as the improvement, supplement, and extension of the corresponding results.

Citation

Download Citation

Shuang Wang. "A Modified Regularization Method for the Proximal Point Algorithm." J. Appl. Math. 2012 (SI03) 1 - 14, 2012. https://doi.org/10.1155/2012/567948

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1255.49052
MathSciNet: MR2965705
Digital Object Identifier: 10.1155/2012/567948

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top